# SDR SWIA201333025

- Difficulty date: March 18, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 30,028 hours, 41,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACKS PRODUCED OVERHEATED SMELL.  (FLT 5291)  PERFORMED OPS CHECK OF BOTH COCKPIT AND CABIN PACKS AS REQUIRED AND COULD NOT DUPLICATE OVERHEAT SMELL.  OPS CHECK GOOD AT THIS TIME.
